AndyG

  • Hi Jeff.

    I didn’t know until recently that it was a notifiable condition. Fortunately when I was on Velcade, two cycles, I didn’t get it bad just a little loss of sensation in my fingers and toes.

    Every day is a gift.

    Andy xx

  • Hi David.

    Can’t think of myself as a hero! David. I’m just doing whatever it takes to get by. But I thank you for the sentiment it gave me boost.

    Every day is a gift.

    Andy

     

  • andyg replied to the topic Repreive in the forum General 5 years, 7 months ago

    Hi Susie

    Yes I’m still on Pomalidomide and Dex currently on cycle 37 ..

    If you want to find out what I’ve been up to lately I’ve posted in the Treatment group .

    Every day is a gift.

    Andy xx

  • Hi Mark.

    Dex is an evil drug and affects us all a little differently the ups, downs and sleepless nights are well documented. I take 40 mg every Tuesday morning. I’ve been taking Dex for over five years now and still get caught out being a bit short fused, cold callers be aware, on my down days even though I tell myself it’s the Dex!

    Every day…[Read more]

  • `Hi.

    Just copied this from http://www.gov.uk

     

    Peripheral neuropathy and driving

    You must tell DVLA if you have peripheral neuropathy.

    You can be fined up to £1,000 if you don’t tell DVLA about a medical condition that affects your driving. You may be prosecuted if you’re involved in an accident as a result.

    Car or motorcycle licence

    Fill in form…[Read more]

  • Hi.

    Just copied this from http://www.gov.uk

     

    <header class=”page-header” style=”margin: 0px; padding: 0px; vertical-align: baseline;”>
    <div style=”margin: 30px 0px; padding: 0px; vertical-align: baseline;”>
    <h1 style=”margin: 0px; padding: 7px 0px 13px; vertical-align: baseline; font-family: nta, Arial, sans-serif; font-size: 48px; line-height:…[Read more]

  • Hi.

    As far as I know if you have peripheral neuropathy you have to inform the DVLA it doesn’t automatically bar you from driving though I think not informing them could have consequences regarding insurance etc. It’s my Dex night so I’m going to do a bit of research and will hopefully get back with what I can find out.

    Every day is a gift.

    Andy

  • Hi all.

    It’s my Dex night and it crossed my mind I’ve been neglecting the forums. So I thought I’d fill you all in on what’s been happening since we returned from Greece.

    First of all I had to have my head checked out, scalp not brain, and it was decided I needed a biopsy. They were pretty certain what it was and preempted the results by…[Read more]

  • Hi all.

    It’s my Dex night and it crossed my mind I’ve been neglecting the forums. So I thought I’d fill you all in on what’s been happening since we returned from Greece.

    First of all I had to have my head checked out, scalp not brain, and it was decided I needed a biopsy. They were pretty certain what it was and preempted the results by…[Read more]

  • andyg replied to the topic Starting pomalidomide in the forum Treatment 5 years, 7 months ago

    Hi Maureen.

    I’ve not had any serious side effects with Pomalidomide and Dex and I’m currently in the middle of cycle 37.

    Hopefully it gets to work really well for Ian and he achieves remission.

    Every day is a gift

    Andy xx

  • andyg replied to the topic Repreive in the forum General 5 years, 7 months ago

    Hi Susie

    Generally treatment isn’t restarted until other indicators show that your myeloma is affecting you. If all other indicators don’t show any problems i.e. Your bloods don’t go off or you don’t experience bone pain/fractures etc they will hold off on treatment.

    Some people can live quite happily with high PPs whereas others get into…[Read more]

  • andyg replied to the topic I'm still here! in the forum General 5 years, 7 months ago

    Hi Helen

    It’s good to hear from you again. Glad you managed your trips to Italy. Sorry to hear about your troubles with sepsis I also had a recent week long stay in hospital due to sepsis and had all sorts of antibiotics pumped into me which obviously did the job.

    Can’t remember if I told you about my scalp problems at the InfoDay, bloody chemo…[Read more]

  • Hi Stanley.

    Hope your trip to Gran Canaria goes well. We’re back home now, got home Sunday night, getting back into the old routine of hospital appointments etc.

    Got to say I do find getting away really is therapeutic and gives you chance to bury thoughts of MM for a while.

    Hi Annlynn.

    A weather update. A couple of days before we got to…[Read more]

  • Hi Stanley.

    Hope your trip to Gran Canaria goes well. We’re back home now, got home Sunday night, getting back into the old routine of hospital appointments etc.

    Got to say I do find getting away really is therapeutic and gives you chance to bury thoughts of MM for a while.

    Hi Annlynn.

    A weather update. A couple of days before we got to…[Read more]

  • andyg replied to the topic Body Bruising ?? in the forum Newcomers 5 years, 9 months ago

    Hiya.

    Unfortunately steroids can cause our skin to become thin, amongst other side effects it causes, making  it easier to tear and bruise. If you’re on anticoagulants too, which you probably are since you’re on Revlimid, they will cause you to bruise easily too.

    I’d mention your concerns the next time you’re at the day unit/hospital.

    Every…[Read more]

  • andyg replied to the topic Body Bruising ?? in the forum Newcomers 5 years, 9 months ago

    Hiya.

    Unfortunately steroids can cause our skin to become thin, amongst other side effects it causes, making easier it easier to tear and bruise. If you’re on anticoagulants too, which you probably are since you’re on Revlimid, they will cause you to bruise easily too.

    I’d mention your concerns the next time you’re at the day…[Read more]

  • Hi Annlynn.

    The weather can be a bit hit and miss at the end of September here in Kefalonia. Kefalonia is one of the furthest north of the Greek islands. The southern most islands will be ok though.

    Andy xx

  • Hi Mavis & Annlynn.

    I’m writing this whilst relaxing by the pool! Yeah I’ve made it to Greece a bit different from this time last year when I was in ICU!

    I’m now on cycle 35 of Pom & Dex I think. My PPs have dipped just under 19 so hopefully I’ve plateaued again time will tell. I’ve been off Zometa for a couple of years now due to ONJ but when I…[Read more]

  • andyg replied to the topic Relapsing in the forum General 5 years, 10 months ago

    Hi Peter.

    My understanding of pet scans is that they’re quite good at showing up active lesions but should be seen alongside mri scans for a complete picture.

    Every day is a gift.

    Andy

  • andyg replied to the topic Worried about sis health in the forum General 5 years, 10 months ago

    Hi Nippy.

    It sounds to me like your sister is depressed.

    Chemo can take an awful toll on the body making you susceptible to all sorts of problems and the thought of going through a SCT, which can be bad, will be playing on her mind and adding to the problems. Does your sister have access to a counsellor? They are a great help.

    Anyway those are…[Read more]

  • Load More